# SDR SIMA973305

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 074
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: S9251155500000
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4135 - F/A REPORTS SMOKE OBSERVED COMING FROM OVERHEAD ROW 6CD.  POSSIBLY FROM THE READING LIGHTS.  STRONG SMELL OF ELECTRICAL SMOKE OBSERVED IN BOTH THE COCKPIT AND THE CABIN.  RAI READING MODULE ASSY PANEL AT SEAT 6CD.  NO DEFECTS NOTED.  A/C RETURNED SERVICE.  (M)
